MAUDE Adverse Event Report: MPRI ACTIVA; STIMULATOR, ELECTRICAL, IMPLANTED, FOR PARKINS

MPRI ACTIVA; STIMULATOR, ELECTRICAL, IMPLANTED, FOR PARKINS
Model Number 3387S-40
Medical Device Problem Codes Break (1069); High impedance (1291); Insufficient Device Problem Information (3190)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/01/2018
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the patient had a broken lead on the left side of the brain.Patient stated that the lead has to be fixed at a later date and that they are not using it now, but they might need it later.Patient believes this first started in 2018, when they put their whole dbs (deep brain stimulation) system in, and stated the doctor discovered the broken lead on (b)(6) 2024, during their implant replacement.Agent did not ask about the circumstances that led to the reported issue.No symptoms were reported.
 
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
Additional information received from the consumer reported they had difficulty with the wire since it was put in related to programming.The patient didn't know if it was broke before the last surgery or broke during the upgrade replacement in november.When they replaced the battery they found an open impedance on the left which controlled the right side.The patient didn't know why the device broke.
 
Additional Manufacturer Narrative

Brand Name
ACTIVA
Common Device Name
STIMULATOR, ELECTRICAL, IMPLANTED, FOR PARKINS
Manufacturer (Section D)
MPRI
road 149 km 56.3
villalba PR 00766
Manufacturer (Section G)
MPRI
road 149 km 56.3
villalba PR 00766
Manufacturer Contact
justin ellis
8200 coral sea street ne mvs21
mounds view, MN 55112
7635265677
MDR Report Key20640785
Report Number2649622-2024-30048
Device Sequence Number7432301
Product Code MHY
UDI-Device Identifier00643169752290
UDI-Public00643169752290
Combination Product (Y/N)N
Initial Reporter StateOR
Initial Reporter CountryUS
PMA/510(K) Number
P960009
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/03/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/16/2020
Device Model Number3387S-40
Device Catalogue Number3387S-40
Device Lot NumberVA1LFX4
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/04/2024
Supplement Date Received by Manufacturer11/18/2024
Initial Report FDA Received Date11/08/2024
Supplement Report FDA Received Date12/03/2024
Date Device Manufactured11/01/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age60 YR
Patient SexFemale
Patient Weight94 KG